Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 143-148 (2007)

A Further Discussion on Galambos Problem

Lu-ming Shen, Yue-hua Liu and Yu-yuan Zhou

University Changsha

Abstract: In this paper, we investigate the Hausdorff dimension of some kind of set which is posed by J. Galambos. We get an estimation of the Hausdorff dimension of this set.

Keywords: Oppenheim series expansion; Restricted Oppenheim series expansion, Hausdorff dimension.

Classification (MSC2000): 28A80; 11K55

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition